On the Euler equations for nonhomogeneous fluids (I)

Hugo Beirão da Veiga; Alberto Valli

Rendiconti del Seminario Matematico della Università di Padova (1980)

  • Volume: 63, page 151-168
  • ISSN: 0041-8994

How to cite


Beirão da Veiga, Hugo, and Valli, Alberto. "On the Euler equations for nonhomogeneous fluids (I)." Rendiconti del Seminario Matematico della Università di Padova 63 (1980): 151-168. <http://eudml.org/doc/107763>.

author = {Beirão da Veiga, Hugo, Valli, Alberto},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {nonhomogeneous fluids; bidimensional; Euler's equations; existence theorem},
language = {eng},
pages = {151-168},
publisher = {Seminario Matematico of the University of Padua},
title = {On the Euler equations for nonhomogeneous fluids (I)},
url = {http://eudml.org/doc/107763},
volume = {63},
year = {1980},

AU - Beirão da Veiga, Hugo
AU - Valli, Alberto
TI - On the Euler equations for nonhomogeneous fluids (I)
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1980
PB - Seminario Matematico of the University of Padua
VL - 63
SP - 151
EP - 168
LA - eng
KW - nonhomogeneous fluids; bidimensional; Euler's equations; existence theorem
UR - http://eudml.org/doc/107763
ER -


  1. [1] S.N. Antoncev - A.V. Kazhikhov, Mathematical study of flows of non homogeneous fluids, Novosibirsk, Lectures at the University, 1973 (russian). MR421289
  2. [2] H. Beirão Da Veiga - A. Valli, On the motion of a non-homogeneous ideal incompressible fluid in an external force field, Rend. Sem. Mat. Padova, 59 (1978), pp. 117-145. Zbl0433.76001MR547082
  3. [3] H. Beirão Da Veiga - A. Valli, On the Euler equations for non-homogeneous fluids (II), to appear in J. Math. Anal. Appl. Zbl0503.76008MR563987
  4. [4] H. Beirão Da Veiga - A. Valli, Existence of C∞ solutions of the Euler equations for non-homogeneous fluids, to appear in Comm. Partial Diff. E q. Zbl0437.35059
  5. [5] D. Gilbarg - N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin- Heidelberg, 1977. Zbl0361.35003MR473443
  6. [6] D. Graffi, Il teorema di unicità per i fluidi incompressibili, perfetti, eterogenei, Rev. Un. Mat. Argentina, 17 (1955), pp. 73-77. Zbl0074.20206MR82829
  7. [7] P. Hartman, Ordinary differential equations, J. Wiley and Sons, Inc., Baltimore, 1973. Zbl0125.32102MR344555
  8. [8] E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1950-51), pp. 213-231. Zbl0042.10604MR50423
  9. [9] T. Kato, On classical solutions of the two-dimensional non-stationary Euler equation, Arch. Rat. Mech. Anal., 25 (1967), pp. 188-200. Zbl0166.45302MR211057
  10. [10] A.V. Kazhikhov, Solvability of the initial and boundary-value problem for the equations of motion of an inhomogeneous viscous incompressible fluid, Soviet Physics Dokl., 19 (1974), pp. 331-332 (previously in Dokl. Akad. Nauk. SSSR, 216 (1974), pp. 1008-1010 (russian)). Zbl0307.76011MR430562
  11. [11] O.A. Lady - V.A. Solonnikov, The unique solvability of an initial-boundary value problem for viscous, incompressible, inhomogeneous fluids, Zap. Naučn. Sem. Leningrad, 52 (1975), pp. 52-109, pp. 218-219 (russian) (translated in Journal of Soviet Mathematics, 9 (1978)). Zbl0376.76021MR425391
  12. [12] O.A. Lady - N.N. Ural'ceva, Equations aux derivées partielles de type elliptique, Dunod, Paris, 1968 (translated from russian). MR239273
  13. [13] P.H. Le Blond - L.A. Mysak, Waves in the ocean, Elsevier, Amsterdam, 1977. 
  14. [14] J.L. Lions, On some questions in boundary value problems of Mathematical Physics, Rio de Janeiro, Lectures at the Univ. Federal, Instituto de Mat., 1977. Zbl0404.35002MR519648
  15. [15] J.E. Marsden, Well-posedness of the equations of a non-homogeneous perfect fluid, Comm. Partial Diff. Eq., 1 (1976), pp. 215-230. Zbl0341.35019MR405493
  16. [16] C. Miranda, Sul problema misto per le equazioni lineari ellittiche, Ann. Mat. Pura Appl., 39 (1955), pp. 279-303. Zbl0066.34301MR78561
  17. [17] C. Miranda, Partial Differential Equations of Elliptic Type, Second revised edition, Springer-Verlag, Berlin-Heidelberg, 1970. Zbl0198.14101MR284700
  18. [18] L. Sédov, Mécanique des milieux continus, vol. I, Editions MIR, Moscow (1975) (translated from russian). 
  19. [19] R. Temam, On the Euler equations of incompressible perfect fluids, J. Funct. Anal., 20 (1975), pp. 32-43. Zbl0309.35061
  20. [20] K.-O. Widman, Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand., 21 (1967), pp. 17-37. Zbl0164.13101MR239264
  21. [21] W. Wolibner, Un théorème sur l'existence du mouvement plan d'un fluide parfait, homogène, incompressible, pendant un temps infiniment long, Math. Z., 37 (1933), pp. 698-726. Zbl0008.06901MR1545430
  22. [22] C.-S. Yih, Dynacmics of nonhomogeneous fluids, The Macmillan Co., New York, 1965. Zbl0193.55205MR183194
  23. [23] R.K. Zeytounian, Notes sur les Ecoulements Rotationnels de Fluids Parfaits, Lecture Notes in Physics n. 27, Springer-Verlag, Berlin-Heidelberg, 1974. Zbl0292.76021
  24. [24] J. Simon, Écoulement d'un fluide non homogène avec une densité initiale s'annullant, C. R. Acad. Sc. Paris, 287 (1978), pp. 1009-1012. Zbl0395.76038MR519229

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.